Proximity of probability distributions in terms of Fourier-Stieltjes transforms

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

A survey is given of some results on smoothing inequalities for various probability metrics (in particular, for the Kolmogorov distance), and some analogues of these results in the class of functions of bounded variation are presented.

Original languageEnglish (US)
Pages (from-to)1021-1079
Number of pages59
JournalRussian Mathematical Surveys
Volume71
Issue number6
DOIs
StatePublished - 2016

Keywords

  • Probability metrics
  • Smoothing inequalities

Fingerprint

Dive into the research topics of 'Proximity of probability distributions in terms of Fourier-Stieltjes transforms'. Together they form a unique fingerprint.

Cite this